# SDR ASAA2014082708973

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,266 hours, 9,234 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63BN105S8
- Condition: Loose
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. DURING GVI OF ACFT BAY, FOUND PACK VALVE CONNECTOR TO BE BACKING OFF AND LOOSE.  SECURED CONNECTOR, ALL OPS NORMAL IAW WDM 21-51-11.
